Thread: Could it be GYNO?!!!
08-12-2005, 09:20 AM #1
Could it be GYNO?!!!
Guys... i'm in my 2nd week of sust250
Runin @500mg per week
I thought i'd run tamox ED@10mg from the
3rd week onwards...
But just last night i was like pressing back on my
nipples... and there i felt something really weird at
the side, behind my right nipple?! WTF
Its really small like a really flat rectangular pebble... never really
knew if i had it before... but i doubt i did though...
Its not sore, itchy, puffy or anything like that...
Its just that i'm paranoid at the moment!!
Could it be gyno?
Naturally my nips are not erected unless it cold...
during workout or when i give it a slight pinch...
Perhaps its some what puberty gyno i presume...
So i'm like really worried if it could be signs of gyno??
Should i run tamox@60mg ED till signs dissapear? Then
continue 10mg ED till i end the cycle?
08-12-2005, 09:32 AM #2
If your seeing a change in breast tissue then I suggest you run 80 mg nolva until syptoms fade, then 10-20mg ED.
08-12-2005, 09:52 AM #3
That could be the gyno glands forming, if it wasn't there before i would start taking some anti-e's.
08-12-2005, 09:54 AM #4
Shit guys.... i'm worried my ba**s off!!
08-12-2005, 09:56 AM #5Originally Posted by grimnlock
08-12-2005, 09:58 AM #6
What are you running in your cycle and how far are you?
08-12-2005, 09:58 AM #7Originally Posted by Spyder
08-12-2005, 10:06 AM #8Originally Posted by Spyder
08-12-2005, 10:15 AM #9
Guys... anyone else...
Any suggestions on tamox dosages??
08-12-2005, 10:31 AM #10Originally Posted by grimnlock
][-][ ][-][ ][-][
08-12-2005, 10:57 AM #11
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)